TheLupusSite.com banner

1 - 7 of 7 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter #1
Hi
I am a 57 year old male diagnosed with lupus 18 months ago. Having been on
steroids Methotrexate and other tablets i have had a good few months but the past4 weeks i have developed breathlessness chorinic fatigue and feeling unwell and a fast heart rate i have had a heart scan and blood tests and a breathing
test. I am getting quite worried as i have ot heard anything the consulant says the medication can cause a rare lung problem. I am very worried as feel as i am back to square one. anyone any thoughts

regards


Maurice537Westyorks
 

·
Registered
Joined
·
7,800 Posts
Hello Maurice and welcome :)

I'm afraid I don't have much experience with your specific problem so can't really give you any suggestions but just wanted to welcome you here.

When are you scheduled to see the consultant again? It sounds as if your concerns have been taken seriously. One would hope that if there were anything seriously wrong that needed immediate treatment, they would have called you.

I hope others can help more, keep us posted,
Katharine
 

·
Registered
Joined
·
4,968 Posts
I also can not offer much to you but wanted to welcome you and let you know that others will be along that are much more knowledgeable than I am.

I hope to get to know you better and I am glad you found us here.
 

·
Registered
Joined
·
182 Posts
:welcome:Hi would also like to say hello, I can't offer any advice or opnion but will say that the people on this site are fantastic and if they can offer some personal experience they will.
 

·
Moderator
Joined
·
4,430 Posts
Hi Maurice.. I am glad that they are checking you out, but remember he did say the side effect was very rare.. could it be that you are flaring a bit at the moment? You would have heard back if there were any concerns from your tests, once they are in.. it wouldn't hurt for you to chase them for the results; sometimes medical staff do these things so routinely they forget there is a real worried person at the other end! I know it is easier said than done but try not to let this stress you too much as it will exacerbate your symptoms. :(... get on to them as soon as you can and gently nag them!
I wish you well, let us know how you get on.. good wishes,
Claire X
 

·
The Other Illinois Tammy
Joined
·
1,193 Posts
Maurice,
Hi and welcom to the site it is wonderful that you joined us. I have some breathlessness, but not sure if it is just the lupus or the meds. I am sorry that you are not feeling very well. I do hope that you do feel better soon. We have a chat room that you can get instant feedback and it is possible that someone that is in there could have some insight to what might be going on. I hope you feel better soon.
 
1 - 7 of 7 Posts
Top